# SDR SIMA200209433

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHV - FLT 3471 - CREW REPORTED SHARP ELECTRICAL/SMOKE SMELL IN COCKPIT AFTER ARRIVAL AND TAXI TO THE GATE.  AVIONICS MASTER SMOKE WARNING ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED GROUND WITH ALL SYSTEMS ON AND FOUND NO DEFECT AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
